MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted in the patient's ocular dexter (right eye).The iol was explanted due to complaints of blurry distance vision, difficulty with any intermediate or near tasks, and hyperopic outcome.Patient is also unhappy with visual acuity (va).Pre-operative va was reported as 20/80 cc.Va post-op was reported as 20/30 -1, 28 days before explant.+.50 = 20/15 od.Additional information was received from account confirming, the iol was replaced with the same model lens with a different diopter size.The incision was slightly enlarged for iol explant.There were no complications during the iol explant, no suture(s), and no vitrectomy.Patient outcome post-lens exchange was reported as patient refracts to plano = 20/20, nv 10 point.No further information is available.
 
Additional Manufacturer Narrative
Additional information: device evaluation: product testing could not be performed, because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed, that no other complaints for this production order number have been received.Conclusion: as a result, of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified, as product was not returned.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11289999
Report Number9614546-2021-07031
Device Sequence Number14312798
Product Code POE
UDI-Device Identifier05050474605206
UDI-Public(01)05050474605206(17)230705
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2023
Device Model NumberZXT150
Device Catalogue NumberZXT150U200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;